This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
what is causing me to feel spaced out/drunk for over 3 months?
doctors either say its anxiety and others say they have no idea. im a 20 year old female and this is ruining my life. i dont believe i have anxiety but iwill not rule it out, im on buspar that i just started 2 weeks ago and have no done anhything yet. i started feeling spaced out/drunk/out of it almost 4 months ago when i felt i had to vomit but nothing came up so i was basically just dry heaving very hard when all of a sudden i got the spacey feeling so i stoped, it never went away. i dont understand how heaving brought on anxiety and these horrible symptoms? i keep believing that it is something physical. sense i was doing something when it happened but everytime i say that to a doctor they said heaving will not hurt anything. so what is this? i cant live like this anymore. my eyes are also always tired and heavy, my head and neck have pressure and i get headaches in my upper back of neck. please help me because i dont know how much long i can do this.
Maybe it is an inner ear infection or balance problem? You do sound depressed. It may be due to your symptoms, but if the buspar doesn't work soon you may want to ask for something else. Sometimes antidepressants can cause depression at first too. So you have to watch that. It will get better sometimes it is hard to get diagnosed but don't give up. I wonder if it is related to a type of seizure? Also, maybe a chemical imbalance. Maybe you need to get your blood chemistries done and a complete blood count just to see. If you potassium was off you might experience feeling spacey.
I had the same feeling as my first symptom of Lyme Disease. It was six months before the next symptom kicked in, and in the meantime, my doctor thought it was a hormone imbalance. Lyme infects the brain along with joints and tissues/organs, but mamy people start out just like you.
It could be many things, but it might be helpful to get checked out for Lyme. In states where it is uncommon, it's often difficult to convince a doctor to order a Western Blot (blood test), but if you have seen a tick or a rash, or have travelled to a place where it is more common, that could help convince a doctor to at least test you. There's another tick borne disease that can start with the same crummy feeling, and it's called Babesia. Good luck!
i have not bad my ears looked at my a speicalist yet because my doctors say thats not the problem but i would like to get it looked at. i am not really having balance problems though. i was acually on a anti depression mad when this happened (prozac) for three years. i got off it a month after this happened to see if it had anything to do with it ( it didnt) i was not depressed at all before this happened, i was so happy acually. i def am depressed now though because it is literally ruining my life :( i think iv had a complete blood count and iv brought up seizures and doctors turn it down :/ thanks for replying!
i feel i have been tested for lyme but im not 100 percent. i also heard if even it it comes up negative i could still have it. how long does it take for symptoms to come up? and is there treatment? would places like daminican republic have ticks? because i was ther probably 8 months ago
exactly what i think. iv tried 3 different doctors and ofcourse they all just say its anxiety. i cant stand feeling this way anymore:( can heaving cause an inner ear problem? i dont really feel that dizzy or off balance its more spacey feeling ALL THE TIME
Yes, your symptoms can be related to an inner ear problem. Was a CT or MRI done of your brain/head?
Just curious....were all these physicians that you have seen aware that you are or were on Prozac? I am not sure if they all are just throwing your situation into the "psych box" to make things easier for them and/or because they can't figure out what exactly is going on. Some physicians will do this if they are aware you've had a history with psych issues, i.e. depression. I can't say they aren't correct, HOWEVER, they can't say this if they have NOT thoroughly investigated your symptoms.
I believe something is being missed here.
BTW: DR (Dominican Republic) is not know to be an area for Lyme's.
I don't think I told you that in my 20's I had throwing up and then abdominal pain only at night when I went to bed. It seemed to be after some kind of stress or excitement. The doctors couldn't figure it out for 8 years. I went from GP, to GI doctor to infectious disease doc, to neurologists (who tried an antidepressant on me too and an antimigraine med) and finally I gave up and thought I was nuts. So, I went on my own to a psychiatrist to see if it was psychological and he did a EEG on me and found it was positive for a seizure or migraine pattern. So, it turned to be a migraine variant (or silent migraine). Some times now they also call it an abdominal migraine. I wasn't spacey though. The psychiatrist said I definitely had a silent migraine and put me on Klonopin. I haven't had one since but now I get aura's and the migraine headaches. So, that is why I mentioned seizures and also migraine is a possibility.I hope you get diagnosed soon. None of the doctors really beleived me either (we're just women with anxiety,LOL).
I don't think Lyme is in the Dominican Republic, but it is in every state in the country, despite "official" reports saying it isn't in certain places. Ticks don't read those maps. If you're in the US, Europe, Asia, or Australia, you could have been exposed to Lyme Disease.
Lyme can also cause cognitive and memory problems as well as brain lesions in the white matter. That's what showed up on my MRI and led me to look for answers on the Internet when my neurologist couldn't explain them.
Check out the symptom list in
Well,if you came off the Prozac,you may be experiencing withdrawal type symptoms.I felt dizzy,extremely tired,irritable,sad,and just generally not well when I came off Prozac,with headaches and sharp stabbing pains in my feet and hands.I even weaned off slowly like the doctor said and STILL had those symptoms.It took about 3-4 months before they stopped completely.
It's possible between quitting the Prozac and starting the Buspar that it is making you feel worse...Your body needs more time to adjust to all the change.
I really hate switching antidepressant meds because they always make you feel worse before better,and they take a long time to get off of too.
Some people experience the side effects pretty strongly too,and being "spaced out" and/or nauseas is definitely a few of them!
I was positive and my spaced out 24/7 feeling came out of nowhere (like yours). but first I fainted (I was told that lots of girls faint my age...yea, well, I had never fainted in my life before that). Other strange symptoms followed like bad fatigue, confusion, disorientation...etc. I'm being treated now (for lyme, parasites, co-infections, etc. etc.) and SLOWLY SLOWLY getting better. I just hope to see an end in sight too.
I looked up Buspar and found that your symptoms are all there under side effects. You might have to take a different anti-depressant. Meanwhile, eat shelled sunflower seeds, watch funny videos, laugh, go for walks, and read jokes. All these things relieve depression. I have depression too and find that this helps me.... Chocolate in moderate amounts helps also.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.